Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 130, NWS Twin Cities, MN

May 19, 2022Freeborn County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 11:34 AM CDT for Freeborn County, Minnesota. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 11:34 AM CDT (16:34 UTC)
Expired
May 19, 2022, 12:15 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 11:41 AM CDTHAIL 2Emmons, MNFOUR HAIL STONES BETWEEN GOLF BALL AND TWO INCH SIZED BASED ON ESTIMATE WITH TIME ESTIMATED BASED ON RADAR.
May 19, 11:46 AM CDTHAIL 16 Nne Lake Mills, IA
May 19, 11:55 AM CDTHAIL 15 Se Twin Lakes, MNHEAVY RAIN AND UP TO QUARTER SIZED HAIL ON INTERSTATE 35 WITH TIME ESTIMATED BASED ON RADAR.
May 19, 11:57 AM CDTHAIL 33 E Twin Lakes, MNMEASURED 8 CM SIZED HAIL SO ROUGHLY 3 INCHES FELL SOUTH OF ALBERT LEA WITH LOTS OF SMALLER HAIL. TIME ESTIMATED BASED ON RADAR.
May 19, 12:00 PM CDTHAIL 2Glenville, MNMULTIPLE TWEETS FROM THE MEDIA WITH HAIL ESTIMATED AT AROUND 2 INCHES IN PEOPLES HANDS WITH TIME ESTIMATED BASED ON RADAR.
May 19, 12:15 PM CDTHAIL 1.52 Se Myrtle, MNHAIL OF VARIOUS SIZES FELL WITH LARGEST AROUND THE SIZE OF PING PONG BALLS WITH TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WUUS53 KMPX 191634
SVRMPX
MNC047-191715-
/O.NEW.KMPX.SV.W.0130.220519T1634Z-220519T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1134 AM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southern Freeborn County in south central Minnesota...

* Until 1215 PM CDT.

* At 1134 AM CDT, a severe thunderstorm was located near Emmons, or
  13 miles southwest of Albert Lea, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Twin Lakes around 1145 AM CDT.

Other locations in the path of this severe thunderstorm include
Glenville, Hayward and London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4351 9365 4358 9364 4370 9305 4350 9305
      4350 9365
TIME...MOT...LOC 1634Z 259DEG 40KT 4350 9355 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLT
3 follow-up statements
093 
WWUS53 KMPX 191642
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1142 AM CDT Thu May 19 2022

MNC047-191715-
/O.CON.KMPX.SV.W.0130.000000T0000Z-220519T1715Z/
Freeborn MN-
1142 AM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHERN FREEBORN COUNTY...

At 1141 AM CDT, a severe thunderstorm was located over Emmons, or 10
miles south of Albert Lea, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
  Glenville, Hayward and London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4351 9365 4358 9364 4370 9305 4350 9305
      4350 9365
TIME...MOT...LOC 1641Z 259DEG 40KT 4352 9344 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PEM
609 
WWUS53 KMPX 191658
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1158 AM CDT Thu May 19 2022

MNC047-191715-
/O.CON.KMPX.SV.W.0130.000000T0000Z-220519T1715Z/
Freeborn MN-
1158 AM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...

At 1157 AM CDT, a severe thunderstorm was located near Glenville, or
6 miles northwest of Northwood, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Glenville, London, Twin Lakes and Myrtle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4357 9347 4370 9305 4350 9305 4350 9346
TIME...MOT...LOC 1657Z 261DEG 39KT 4352 9329 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PEM
113 
WWUS53 KMPX 191708
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1208 PM CDT Thu May 19 2022

MNC047-191715-
/O.CON.KMPX.SV.W.0130.000000T0000Z-220519T1715Z/
Freeborn MN-
1208 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...

At 1208 PM CDT, a severe thunderstorm was located over London, or 8
miles northeast of Northwood, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Glenville, London, Hayward and Myrtle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4350 9305 4350 9330 4363 9329 4370 9305
TIME...MOT...LOC 1708Z 259DEG 40KT 4354 9312 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PEM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:58 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 19, 6:58 AM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
658 AM CDT Thu May 19 2022

.UPDATE...
Issued at 637 AM CDT Thu May 19 2022

Updated to include 12z aviation discussion below.

&&

.DISCUSSION...(Today through Wednesday)
Issued at 405 AM CDT Thu May 19 2022

KEY MESSAGES:

- Enhanced Risk of severe storms today; scattered thunderstorms
  expected this afternoon-evening across entire coverage area, with
  best chance of severe in eastern-southern MN into western WI. Large
  hail/damaging winds are main the main threats, but a few tornadoes
  are also possible.

- Cooler temperatures Friday through mid-next week with frost
  potential Sunday morning.

Today and tonight...A complex low pressure center, already below
1000mb, is located over northeast MT early this morning, in tandem
with an additional low pressure center over southwest Saskatchewan
province. These surface features are slightly downstream of a
compact upper level cutoff low over the Alberta/Saskatchewan border,
which is within a much broader longwave trough digging over western
NOAM. While the upper level low, and associated surface features,
shift generally eastward today through tonight, bringing the
southernmost low into southern MN this evening and the northernmost
low into northern MN overnight, the broader trough will pivot to a
more NE-SW axis from Hudson Bay into the central Rockies. This
prolonged flow from WSW to ENE will promote speed shear and
divergence aloft along with advecting southern CONUS moisture into
the Upper Midwest. There are several complicated elements to be
determined, mainly the timing of when best convection will occur and
the coverage. What is more clear is where the stronger storms will
occur, and that will be over eastern- southern MN into western WI
where a warm front associated with the southernmost low will lift
north. This will aid in bringing warmer dewpoints, potentially into
the lower 60s, into southern MN and west-southwest WI. Mid-level
capping will be modest early on today but colder mid-levels combined
with warm/most air advection will help create steep lapse rates (7-8
deg C/km) while bulk shear increases to near 50kt, eroding the cap by
the late afternoon hours. As the cold front advances eastward,
thunderstorms are expected to develop in at least a scattered fashion
over most of the WFO MPX coverage area, but the greatest coverage
will be in eastern and southern parts of the coverage area. While
there is some concern that initial storm most may be discrete
supercellular storms within a small corridor of highly elevated 0-3km
helicity, the best tornado threat looks to be SE of our coverage
area and more into extreme SE MN, NE IA and SW WI. The modes most
responsible for severe weather in our coverage area are expected to
be large hail and damaging winds as storm clusters become more
organized into a bowing line MCS-type structure. That's not to say
tornadoes aren't possible by that point, owing to the possibility of
QLCS tornadoes, but the primary threats are damaging winds and hail
in excess of 1". Timing of the storms looks to be late afternoon
through the early morning hours, generally heightened during the
evening hours, then precipitation diminishing going towards daybreak
Friday morning. As for coverage, broadly- speaking PoPs are into the
Categorical range since it is expected most areas will see
precipitation but the storms themselves may be intermittent. So, as
mentioned, it is a complicated forecast with some notable
uncertainties. As for temperatures, there looks to be quite the range
from north to south over the coverage area, with highs in the mid
60s near the Brainerd area and highs in the low-mid 80s from the
Minnesota River southward to the Iowa border. With the cold front
pushing through tonight, lows will drop back to the upper 40s to mid
50s.

Friday through Wednesday...The surface low pressure features will
push into the Great Lakes during the day Friday, dragging the main
cold front across the region. It is this cold front that will bring
appreciable cold air advection into the region from the end of this
week through the middle of next week, along with drier and more
stable air which will remain in place. Modified cold Canadian high
pressure will gradually slide into and across the central CONUS
Saturday through Monday, exiting into the northeastern states
Tuesday. While a few showers and thunderstorms are possible Friday
morning in western WI, chances quickly diminish by late Friday
morning, resulting in a drying out period Friday through Friday
night. However, the forecast is not completely dry Saturday as a few
lingering instability rain showers are possible Saturday and Saturday
night over southern portions of the coverage area. Sunday will be dry
but then chances for precipitation return Monday and remain in the
forecast through the middle of next week as several weak shortwave
disturbances push through the region on the leading edge of a
prolonged longwave trough expected to sit over the western CONUS.
While thunderstorms are by and large not expected, isolated to
scattered rain showers are possible from Monday onward. The lack of
thunderstorms is partly attributed to the lower temperatures (and,
hence, lack of appreciable instability) through the middle of next
week. After highs in the 60s on Friday, highs drop to the 50s over
the weekend, then creep back into the 60s through midweek. Lows
plummet to the mid 30s to lower 40s Friday night through Sunday
night, then return to the 40s area-wide through midweek. With such
low temperatures, especially going into late May, the return of frost
is a concern. The best potential for frost looks to be Sunday night
because of diminished wind and lack of cloud cover, especially over
western Wisconsin. Too much uncertainty to include its mention at
this point in the gridded/text products, but will examine its
potential further once past the active weather of today-tonight.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 537 AM CDT Thu May 19 2022

VFR to start at all terminals. (Had to include AMD NOT SKED at KAXN
and KSTC due to no obs the past 9 hours; possible comms issue.)
Chances for precipitation ramp up this afternoon as a cold front
approaches from the west. TSRA likely, mainly from 00z onward and
mainly in eastern-southern MN through western WI. Could potentially
have strong/gusty winds with the convection but kept any mention of
strong winds out of the TAFs at this point and will see how radar
trends look later on today. MVFR ceilings and MVFR-IFR visibilities
likely within the TSRA. Conditions then improve overnight through
Friday morning with possibly just some lingering showers overnight.
Used PROB30's ahead of the TEMPOs to account for possibly some
earlier start times for the convection but with that having the lower
probability of occurring, later TAF may able to omit mention of TSRA
at those earlier times and run with the 00z-or-later times for TSRA.
Winds are expected to swing from S/SE to W/NW post-convection and
passage of the cold front later today into tonight.

KMSP...Earliest timing of convection into/near MSP looks to be about
21z but higher confidence is having convection is by 01z. While
confidence is lower earlier, the fact that it falls at the start of
and during the afternoon push warrants mention. The later timing of
01z-05z has much higher confidence. Could also have convection go
longer than 05z but will see how radar trends evolve.

/OUTLOOK FOR KMSP/
Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JPC
DISCUSSION...JPC
AVIATION...JPC
Hazardous weather outlook, May 19, 2:52 AM CDT, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
252 AM CDT Thu May 19 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200800-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
252 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms can be expected this afternoon and evening
across the entire coverage area. Some of these storms will likely
be severe, particularly across eastern and southern Minnesota into
western Wisconsin. Large hail, including hail over 1 inch in
diameter, damaging wind gusts and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Special weather statement, May 19, 10:42 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1042 AM CDT Thu May 19 2022

MNZ092-191615-
Faribault MN-
1042 AM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern
Faribault County through 1115 AM CDT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Elmore, or 17 miles southeast of Fairmont, moving east at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Elmore around 1045 AM CDT.
  Blue Earth around 1050 AM CDT.
  Frost around 1100 AM CDT.

Other locations in the path of this storm include Bricelyn.

This includes the following highways...
 Interstate 90 between mile markers 123 and 135.
 U.S. Highway 169 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4358 9425 4374 9380 4350 9378 4350 9425
TIME...MOT...LOC 1541Z 249DEG 41KT 4351 9417

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JLT
Special weather statement, May 19, 11:04 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1104 AM CDT Thu May 19 2022

MNZ092-093-191630-
Freeborn MN-Faribault MN-
1104 AM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern
Freeborn and southeastern Faribault Counties through 1130 AM CDT...

At 1104 AM CDT, Doppler radar was tracking a strong thunderstorm near
Frost, or 22 miles northwest of Forest City, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bricelyn around 1115 AM CDT.

Other locations in the path of this storm include Emmons, Mansfield
and Conger.

This includes Interstate 90 near mile marker 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4358 9403 4368 9344 4350 9341 4350 9402
TIME...MOT...LOC 1604Z 262DEG 32KT 4350 9394

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JLT
Special weather statement, May 19, 11:30 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1130 AM CDT Thu May 19 2022

MNZ092-093-191715-
Freeborn MN-Faribault MN-
1130 AM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of southern Freeborn
and southeastern Faribault Counties through 1215 PM CDT...

At 1130 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, or 16 miles north of Forest City, moving east at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Emmons and Conger around 1140 AM CDT.
  Twin Lakes around 1145 AM CDT.

Other locations in the path of this storm include Glenville and
Hayward.

This includes the following highways...
 Interstate 35 between mile markers 1 and 11.
 Interstate 90 between mile markers 164 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4357 9377 4369 9312 4350 9306 4350 9374
TIME...MOT...LOC 1630Z 258DEG 38KT 4349 9362

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:42 AM CDTSpecial Weather StatementMPXFaribault33 min
May 19, 11:04 AM CDTSpecial Weather StatementMPXFaribault26 min
May 19, 11:30 AM CDTSpecial Weather StatementMPXFreeborn45 min
May 19, 12:05 PM CDTSpecial Weather StatementMPXFreeborn25 min
May 19, 12:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn32 min
May 19, 12:35 PM CDTSpecial Weather StatementMPXSteele25 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington44 min
May 19, 3:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Washington34 min
May 19, 3:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington24 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXWashington44 min
May 19, 4:04 PM CDTSevere Thunderstorm WarningMPXGoodhue26 min
May 19, 4:05 PM CDTSpecial Weather StatementMPXLe Sueur25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott24 min
May 19, 4:21 PM CDTSevere Thunderstorm WarningMPXGoodhue24 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXGoodhue20 min
May 19, 4:26 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott19 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningMPXDakota19 min
May 19, 4:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca31 min
May 19, 5:05 PM CDTSevere Thunderstorm WarningMPXDakota, Rice25 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn25 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca20 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXRice13 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca36 min
May 19, 5:59 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn16 min
May 19, 6:06 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.